MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL
Model Number G34109
Medical Device Problem Codes Material Twisted/Bent (2981); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Description of event.On procedure the stent bent.Reported via phone."as per ccform": whilst pushing the stent into the ureter, the stent bent unsusual, pushing was not possible, we have to remove the stent.After stent change everything worked normal.
 
Event or Problem Description
Cancellation report is being submitted due to the completion of the investigation on 11-feb-2026.At what point in the procedure did the stent kink? - directly after the orifice.What type and size wire guide was used with the device? - uros-035150-s.Please advise the anatomical location of the intended target site.- kidney, ureter, bladder.Were any other defects (other than the complaint issue) observed on the device prior to return (e.G., kink)? - no.If additional intervention was performed, was it during the same procedure as the device failure or was it scheduled for another day? - same day, same procedure.What is the scope manufacturer and model number that was used? - wolf cystoscope 21 ch.Was the stent stored in strong light e.G., in a pyrix machine or direct sunlight? - no, i brought the stent as rep stock.How did the physician determine the length of the stent to be used for the procedure? - it was a resonance change, so the size was not unknown.But upg was normal.Was resistance encountered when advancing the wire guide into position? - no.Was resistance encountered when advancing the introduction system into position? - no.Was resistance encountered when advancing the stent into position? - yes, but only the complaint stent, the second stent went normal.If resistance was felt how did the physician deal with the resistance encountered? - pushing softly with pusher, but it didn't work, remove the stent.
 
Additional Manufacturer Narrative
Device evaluation: the rms-060022-r device of lot number c2274292 involved in this complaint was returned for evaluation, with its original opened packaging.With the information provided, a physical examination and document-based investigation was conducted.The device related to this occurrence underwent a laboratory evaluation on the 17th dec 2025.The following was observed in the lab: visual inspection: kink observed on stent approx 4.1cms from pigtail curl.Stent inner wire is intact.Functional inspection: n/a.The reported failure was observed.Manufacturing records: prior to distribution, all rms-060022-r devices are subjected to functional checks and visual inspection to ensure device integrity.A review of the manufacturing records for rms-060022-r of lot number c2274292 did not reveal any discrepancies that could have contributed to this complaint issue.Review historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c2274292.Instructions for use and/label: it should be noted that the instructions for use (ifu0020) states the following: ¿do not force components during removal or replacement.Carefully remove the components if any resistance is encountered.¿ ¿if the package is opened or damaged when received, do not use.Visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use.Note: use with wire gide with 0.038" diameter." there is evidence to suggest the user did not follow the ifu as information reported a 0.035"(uros-035150-s) wire guide was used; however, this did not contribute to the reported issue, the wire guide is removed prior to stent advancement so the use of the incorrect size would not have contributed to the issue.Therefore, as per section 6.6.3 of (b)(4) rev009 this have been documented in the pms log.Clinical image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause could not be determined.A possible root cause could be attributed to difficult patient anatomy and/or a tight stricture.Pressure from the tight stricture may have resulted in increased deployment force, which could lead to stent bending.Additional information indicates that resistance was encountered while advancing the stent into position.Confirmation of complaint: complaint is confirmed based on visual and/or functional inspection.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the customer, on procedure the stent bent.Confirmed quantity, 01 device was confirmed used.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation findings conclude that a definitive root cause could not be determined.A possible root cause could be attributed to difficult patient anatomy and/or a tight stricture.Pressure from the tight stricture may have resulted in increased deployment force, which could lead to stent bending.Additional information indicates that resistance was encountered while advancing the stent into position.Complaint is confirmed based on visual and/or functional inspection.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD,STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23989454
Report Number3001845648-2026-00016
Device Sequence Number10503275
Product Code FAD
UDI-Device Identifier10827002341095
UDI-Public(01)10827002341095(17)280306(10)C2274292
Combination Product (Y/N)N
PMA/510(K) Number
K063742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34109
Device Catalogue NumberRMS-060022-R
Device Lot NumberC2274292
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/25/2025
Event Location Hospital
Date Report to Manufacturer11/25/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale